MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 5/4MM (D) X 10MM (L); DENTAL IMPLANT

ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 5/4MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3PT5410
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported implant #31 placed guided using tapered navigator certain kit.Implant was ref: t3pt5410 lot: 2120028990, torqued in at 30 ncm.Bone profiler used.Encodes that were tried in: ref: ieeha477 lot: 1266047 x2 and ref: ieeha467 lot: 1260022.The encodes did not seat.Dr.Then reengaged the implant mount and also engaged the internal connection universal placement driver tip.He decided to remove the implant and place another one.Implant placed: ref: t3pt5410 lot: 2120026483.After dr.Opened the implant he tried in one of the encodes listed above to see if it would seat, it did.He placed the new implant and put encode ref: ieeha477 lot: 1266047.Possible internal threads damaged.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie received one (1) t3pt5410 (t3® pro tapered implant 5/4mm (d) x 10mm (l)) for evaluation.Visual evaluation was performed.The reported implant was returned used.Bone and blood residue was observed on its external and internal threads.No packaging was returned.Both returned encode abutments were functionally tested with an in-house biomet implant and both engage, disengage and seat as intended.Returned implant inner threads show signs of damage.The coob is non-verifiable as the condition of the product when received by the customer is unknown / non-verifiable.Dhr review was completed for the subject lot number 2120028990.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120028990 for similar events, and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root cause determined from the investigation was torque or speed applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.Implant drive feature was observed to be damaged.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed, and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
T3® PRO TAPERED IMPLANT 5/4MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24072976
Report Number0001038806-2026-00266
Device Sequence Number15731663
Product Code DZE
UDI-Device Identifier00844868046769
UDI-Public(01)00844868046769(17)300319(10)2120028990
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberT3PT5410
Device Lot Number2120028990
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexUnknown
Patient EthnicityNon Hispanic